11-16-2004, 07:36 AM #1
ok i've been doing sust 500 deca 200 for about 12 weeks. no problems. on and off for about 2 years with about 2 months break. never needed anti est.
i now made test prop and did that at 500 a week for about 6 weeks. into the 4th week in noticed my nipples were getting sore. paid no attention thinking that never had problems at 500mg a week. now i have a lump behind my nipple. now i know i have gyno problems and ofcourse i should have been prepared for that but i thought it would happen to me at 500 week. never happend before. i stopped taking about 2 weeks ago and woundered if i should now take anti est. or just let my estrogen level go down on its own or go back on test prop to raise my test level than taking anti est to lower it back. or should i just go for a sex change since i am half way there now. I would love to have a p*ssy of my own.
all flames appreciated!
11-16-2004, 07:55 AM #2
Always Use Anti E's.
11-16-2004, 08:06 AM #3
even if i am on sust 500 week and not experiencing any sore
wouldn't that limit my gains?
11-16-2004, 11:55 AM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)